# SDR ZW0A0104701

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 9,341 hours, 4,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Location: B5-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 25 BACK.  REPLACED THE POWER SUPPLY.  CHECK-C 8-3-00 STL.  --CLOSED--
